# SDR GUUA09160702

- Difficulty date: September 16, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 24,597 hours, 29,603 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 290-326
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED SEVERAL SPOTS OF SURFACE CORROSION ON AIRCRAFT BELLY SKIN BETWEEN LBL 29.06 AND RBL 29.06 FS 290.50 AND 326.00.
REMOVED DAMAGED SKIN FABRICATED AND INSTALLED NEW SKIN PANEL FROM IAW FAA APPROVED DATA CONTAINED IN FIELD REPAIR FR-CO-01592, REV 1.
